American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 7, Issue 2

Open AccessArticle
Analyzing the Risks in Highway Projects Using the Markov Chain Approach
American Journal of Applied Mathematics and Statistics. 2019, 7(2), 59-64. DOI: 10.12691/ajams-7-2-2
Pub. Date: January 23, 2019Views: 158Downloads: 113
Open AccessArticle
Fixed Point Theorem for Non-self Mapping in Cone Metric Space
American Journal of Applied Mathematics and Statistics. 2019, 7(2), 52-58. DOI: 10.12691/ajams-7-2-1
Pub. Date: January 21, 2019Views: 179Downloads: 124